# SDR MASA20210129034

- Difficulty date: January 9, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 36,831 hours, 30,158 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R3177361
- Condition: Corroded
- Location: Passenger Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PANEL 832AL.  ALSO ELONGATED HOLE ON PANEL 832CT.  CORROSION ON PANEL 832AL WAS REMOVED, PER CRJ900 S.R.M . 51-21-06- 001-001-A01 AND ELONGATED HOLE WAS REPAIR PER EA 48-2021-003 REV IR.
